MathSciNet Relay Station
MathSciNet bibliographic data
MR122817 (23 #A150) 41.15 (12.99)
Newman, Donald J. One-one polynomial maps. Proc. Amer. Math. Soc. 11 1960 867–870.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement